1. Abilov V.A, Abilova F.V. Approximation of functions by Fourier-Bessel sums. Izv. Vyssh. Uchebn. Zaved. Math. 2001, 8, 3-9.
  2. Bray W.O, Pinsky M.A. Growth properties of Fourier transforms via moduli of continuity. J. Funct. Anal. 2008, 255 (9), 2265-2285. doi: 10.1016/j.jfa.2008.06.017
  3. Daher R., Hamma El.M. Some estimates for the Jacobi transform in the space $L^{2}(\mathbb{R}^{+}, \Delta_{(\alpha,\beta)}(t)dt)$. Intern. J. Appl. Math. 2012, 25 (1), 13-23.
  4. Nikol'skii M.S. Approximation of functions of several variables and embedding theorems. Nauka, Moscow, 1996. (in Russian)
  5. Koornwinder T.H. Jacobi functions and analysis on noncompact semisimple Lie groups. In: Askey R.A., Koornwinder T.H., Schempp W. (Eds.) Mathematics and Its Applications, Special Functions: Group Theoretical Aspects and Applications, 18. Springer, Netherlands, Dordrecht, 1984. doi: 10.1007/978-94-010-9787-1_1


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.